# SDR DALA2018022801330

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 54,884 hours, 17,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 1, 2 AND 3 INOPERATIVE.  REPLACED THE POWER SUPPLY M731 IAW AMM 33-51. OPS CHECKED NORMAL.
